MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SUMMIT DUOFIX TAP SZ9 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 SUMMIT DUOFIX TAP SZ9 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012165
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Test Result (2695)
Date of Event 01/01/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).That was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that the patient is required to live with pain, crunching, limping, popping, elevated levels of metal ions in his blood and continues to require ongoing medical care for both hips.Doi: (b)(6) 2007 right hip dor: none reported.Doi: (b)(6) 2008 left hip dor: none reported.Patient is bilateral.Patient is a resident of (b)(6).Update - (b)(6) 2013 - plaintiff's preliminary disclosure form was received, which identified part/lot information.The complaint and associated mdrs were updated.There was no new information that would change the outcome of the investigation.This pc is for the left hip.See (b)(4) for the right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ9 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7374090
Report Number1818910-2018-56215
Device Sequence Number1067973
Product Code LPH
UDI-Device Identifier10603295060208
UDI-Public10603295060208
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2011
Device Catalogue Number157012165
Device Lot NumberAJ5EE1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR